, Volume 11, Issue 4, pp 429-446

Solutions containing delta-waves of Cauchy problems for a nonstrictly hyperbolic system

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

In this paper, we prove the global existence and uniqueness of generalized solution defined by Lebesgue-Stieltjes integral containing the so calledδ-wave for Cauchy problems of a nonstrictly hyperbolic system, and obtain some interesting properties of theδ-wave.

This work is supported by the National Natural Science Foundation of China, Grant No.19231050.